An Algorithm for the Zeros of Transcendental Functions.
Numerische Mathematik, Tome 32 (1979), pp. 359-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algorithm, zeros of transcendental functions, polynomial zeros, circle of analyticity
@article{NUMA_1979__32_132615,
author = {S.P. Chung},
title = {An {Algorithm} for the {Zeros} of {Transcendental} {Functions.}},
journal = {Numerische Mathematik},
pages = {359--372},
year = {1979},
volume = {32},
zbl = {0427.65032},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132615/}
}
S.P. Chung. An Algorithm for the Zeros of Transcendental Functions.. Numerische Mathematik, Tome 32 (1979), pp. 359-372. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132615/